MathSciNet Relay Station
MathSciNet bibliographic data
MR2118771 11J82 (33D15)
Väänänen, Keijo; Zudilin, Wadim Baker-type estimates for linear forms in the values of $q$-series. Canad. Math. Bull. 48 (2005), no. 1, 147–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 06:41:21 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a3d0654008102e372bafb01f113025f8; path=/; expires=Fri, 11-Jul-2031 06:41:21 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56a Wn6]=/q.Nh+%$m+ {ʲ#{u`,!9sqMoJ*6z}vxEd)&O[TM>_mLBBY',糎Vn`4A?np.Wo#/+Ufc R^A?+[WNVcD9}4A2܆;w |,j4GNwq=pƒ|#T-ove$FRfDD3:iplTҍtw{|YM0*1XL5=?#G:?7R<;t;!̘.c|S-R95p鶨sh?y~m~{qXeaW,T8X-eT?VEUR3(Ɣ}J^w66><_`\ J9bqs`s!S&a1)VYv ,M^vɥRHEV SGT97zw"7*gTs&bXr{ia*G@EU3UuCR*z VT"G.S xJCfrL.5T<dϐO dC!x*Ls-v%gbR}}/ 6x a  @ 0